PROPERTIES OF HYPERPRODUCTS AND THE RELATION β IN QUASIHYPERGROUPS
Abstract
Some properties of the complete parts in hyper-groupoids are established. Applying these properties to the case of quasihypergroups H for which H/β*. is a quasigroup, a necessary and sufficient condition for the transitivity of the relation β is proved. Consequently, several classes of quasihypergroups in which β is transitive are obtained (for instance, in any finite quasihypergroup with identity β is a transitive relation). Then, in the case of quasihypergroups having underlying groups, the relation β is completely de-termined.References
P. CORSINI, Prolegomena of hypergroup theory, Aviani Editore (1992).
P. CORSINI and D. FRENI,On, the heart of hypergroups, Matematica Montisnigri,2 (1993).
M. DE SALVO, Feebly canonical hypergroups, J. of Cornbinatorics, Information and System Sciences, 15 (1990), 133 - 150.
D. FRENI, Une note sur le cceur hypergroupe et sur la cloture β* de β, Rivista di Matematica Pura ed Applicata, 8, (1991), 153-156.
D. FRENI, Ipergruppoidi e relazioni foniamentaii. Algebraic Hyperstructures and Applications. Hadronic Press, Palm Harbor, Florida (1994).
D. FRENI, On a strongly regular relation in hypergroupoids, Pure Mathematics and Appiicatioas. Ser. A ,3 (1992), 191-198.
M. GUTAN, On the transitivity of the relation 3 in semi-hypergroups, Rendiconti del Circolo Mater Laico di Palermo (to appear).
C. G U TAN , Les hypergroupoides tres fins. Boiietino della TJnione Matematica Italiana (199) (to appear).
M. OS AS, Groupoides, demi-hipergroupes.s et hypergroupes, J. Math. Pure s et Ap11_ 49 (1970}. 155-192.
R. MIGLIORATO, Semi-ipergrupp: ipergrappi n-completi, Ann. Sci. 'Univ. Clermont II_ ser Math_ 23 (1986), 99 - 123.
Y SUREAU, Contribution a la thiorie hypergroupes et hypergroupes operant transitivernest sur in en.lernble, These de Doctorat, Universite BleLe Pwral. Clermont-Ferrand (1980).
T. VOUGIOUKLIS, Hyperstructum5 ni their representations, Hadronic Press Monograpai, Paha Harbor, 1994.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.